# SDR AUS20030986

- Difficulty date: September 19, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1590M2P01
- Condition: Cracked
- Location: Compressor
- Part time: 32,044 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FAN BLADE FRACTURE SURFACE CONTAINED EVIDENCE OF FATIGUE CRACKING.  ENGINE AND FAN BLADE HAD BEEN INVOLVED IN A BAT STRIKE AND THE ENGINE HAD BEEN REMOVED FOR WORKSHOP INSPECTION.
